72.7K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Prostap 3 monthly injection

3 REPLIES 3
Sar_ah
Member

Re: Prostap 3 monthly injection

Thank you, that’s a good idea xx 

Jill1998
Community Champion

Re: Prostap 3 monthly injection

Jill1998
Community Champion

Re: Prostap 3 monthly injection

Maybe you could ask advice about this in the Ask the Nurses section too , they have lots of specialist knowledge ?

Sar_ah
Member

Prostap 3 monthly injection

Hi,

I wonder if anyone can help or has experience of prostap.  I have asked my gp but don’t really feel I'm being heard. 
I’ve recently had my second prostap injection after being moved from zoladex (at the gp suggestion - they said as the syringe was smaller and less painful).
The injection is slow release and I can still feel the lump from the first injection (that was 4 months ago), I asked to discuss with the gp before my next injection as I was worried about this however was given 2 appts with nurses (one couldn’t help and the other said it was fine and did the injection). I was also concerned about dizziness I’ve been experiencing in addition to the risks related with diabetes (I have a family history of diabetes on my mums side). I asked about my blood pressure and was told to stand up slowly 🙄 I my blood pressure prior to the appt (I’m a nurse) it was very low which I told them. 
I’m a week after my second injection and I’ve developed a large lump in my armpit with a suspect is a swollen gland, I suddenly feel exhausted, have headaches and for the first time since November 2018 have started to get vaginal discharge (which is very heavy).

sorry for the rambling I just wondered if anyone else had had similar experience?im not sure where else to turn!